# SDR USAA2011093000003

- Difficulty date: September 29, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Aircraft time: 61,281 hours, 40,965 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EXIT SIGN, AIRCRAFT RIGHT, FELL OFF.  MAINTENANCE RE-ATTACHED EXIT SIGN FOR RIGHT OVERWING WINDOW EXITS.  OK FOR SERVICE.
